Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from cystitis. On medication, no relief. How long will it take to cure?

Hi doctor. Thursday this week i got cystitis , and friday morning i went to the doctor and got some medicin. The doctor said I should call him back if it didn t get any better until monday. Now it s sunday evening and i can t really feel any difference, i have to take my last 2 pills this evening, so I hope it will get better until tomorrow morning. Is it normal it takes so many days until it gets better, or? because last time i had cystitis (1 1/2 month ago) it only took a day before the pain was gone.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
dear friend, welcome tyo HCM.
do you have fever , nausea, burning urination?
what pills are you taking?
how old r u?
pl. revert with more info.
if is a recurrent problem, this time could be a resistant bug, or urinary obstruction etc.
complete those pills and get evaluated if not better.
pl. keep me posted.
get well soon.

Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor